Regional blow-up of solutions to the initial boundary value problem for ut = uδ(Δu + u)

Masayoshi Tsutsumi, Tetsuya Ishiwata

研究成果: Article

10 引用 (Scopus)

抄録

Non-negative solutions of the initial boundary value problem for a degenerate parabolic equation are investigated. It is shown that solutions blow up regionally in finite tine. The size of blow-up sets is determined for radially symmetric cases.

元の言語English
ページ(範囲)871-887
ページ数17
ジャーナルRoyal Society of Edinburgh - Proceedings A
127
発行部数4
出版物ステータスPublished - 1997
外部発表Yes

Fingerprint

Boundary value problems

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

これを引用

@article{1728362197e6425abc16d00d8de4fd9f,
title = "Regional blow-up of solutions to the initial boundary value problem for ut = uδ(Δu + u)",
abstract = "Non-negative solutions of the initial boundary value problem for a degenerate parabolic equation are investigated. It is shown that solutions blow up regionally in finite tine. The size of blow-up sets is determined for radially symmetric cases.",
author = "Masayoshi Tsutsumi and Tetsuya Ishiwata",
year = "1997",
language = "English",
volume = "127",
pages = "871--887",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "4",

}

TY - JOUR

T1 - Regional blow-up of solutions to the initial boundary value problem for ut = uδ(Δu + u)

AU - Tsutsumi, Masayoshi

AU - Ishiwata, Tetsuya

PY - 1997

Y1 - 1997

N2 - Non-negative solutions of the initial boundary value problem for a degenerate parabolic equation are investigated. It is shown that solutions blow up regionally in finite tine. The size of blow-up sets is determined for radially symmetric cases.

AB - Non-negative solutions of the initial boundary value problem for a degenerate parabolic equation are investigated. It is shown that solutions blow up regionally in finite tine. The size of blow-up sets is determined for radially symmetric cases.

UR - http://www.scopus.com/inward/record.url?scp=0042258642&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0042258642&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0042258642

VL - 127

SP - 871

EP - 887

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 4

ER -